Anonymous
Anonymous asked in Science & MathematicsMedicine · 4 weeks ago

I took adderall, please help!!?

I took half of an adderall pill on Friday at 10:05am, I don’t know the dosage but a friend of mine in college gave it to me. She told me it helps people concentrate better and I went along with it, later on I felt light headed and like I felt like I was walking between clouds kinda, my appetite went down which is bad because I’m always eating and I feel tingles through out my body at times especially at the back of my head I feel them a lot and my heart rate is faster than usual, the next day (today, Saturday) I’m still feeling this. Is there a way to flush this out of my system? I will never be taking this again. (I’m 21 btw)

Update:

I don’t have adhd and I didn’t know Adderall existed until yesterday.

Update 2:

I also got a soar throat after taking this 

1 Answer

Relevance
  • Anonymous
    4 weeks ago

    Just wait it out. Your system will "flush" it, naturally.

Still have questions? Get answers by asking now.